Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chest tightness, yellow phlegm. Taking Augmentin and Doxycyline. What is my health condition?

augmentin 625mg tablet b.i.d i feel tigthness of his chest and yellowish phlegm upon expectoration. i had that i had a sore throat and cold a week ago that eventually progressed to nasal and sinus congestion. now only the cough remains but it seems to grow worse at night and upon waking. i had begun a course of doxycycline 200mg b.i.d for my acne a week ago.. what is my health conditions?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for query,
It seems that you are having heavy cough and respiratory tract infection.
Nothing to worry as you are taking Augmentin 625 mg,which is good respiratory tract antibiotic.
Within 2-3 days you will see improvement.
I would suggest to take some cough syrup along with,2-3 times a day.
Avoid fried and junk food.
Ok and bye.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor